MathSciNet Relay Station
MathSciNet bibliographic data
MR2675953 (2011g:20113) 20N20
Heidari, Dariush; Dehkordi, Sohrab Ostadhadi; Davvaz, Bijan $\Gamma$-semihypergroups and their properties. Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 72 (2010), no. 1, 195–208.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement